Journal/Series papers        Home

  1. J.W. Daykin, F. Franek, J. Holub, A.S.M. Sohidull Islam, and W. F. Smyth:
    Reconstructing a string from its Lyndon arrays
    to apper in Theoretical Computer Science (2017).
  2. F. Franek, W.F. Smyth, and X. Wang:
    The role of the prefix array in sequence analysis: a survey
    AIMS Medical Science 4-3 (2017) 261-273.
  3. A. Deza and F. Franek:
    Bannai et al. method proves d-step conjecture for strings
    Discrete Applied Mathematics 217 (2017) 488-494. .
  4. A. Deza, F. Franek, and M. Jiang:
    A computational substantiation of the d-step approach to the number of distinct squares problem
    Discrete Appliead Mathematics, 212 (2016) 81-87.
  5. H. Bai, F. Franek, and W.F. Smyth
    The New Periodicity Lemma Revisited.
    Discrete Appliead Mathematics, 212 (2016) 30-36.
  6. H. Bai, A. Deza, and F. Franek:
    On a lemma of Crochemore and Rytter.
    Journal of Discrete Algorithms 34 (2015) pp 18 - 22.
    Corrigendum to "On a lemma of Crochemore and Rytter"
    Journal of Discrete Algorithms 38-41 (2016), pp. 50--51
  7. A. Deza, F. Franek, and A. Thierry:
    How many double squares can a string contain?
    Discrete Applied Mathematics 180 (2015) pp 52 - 69.
  8. A. Deza and F. Franek:
    A d-step approach to the maximum number of distinct squares and runs in strings.
    Discrete Applied Mathematics 163 (2014) pp 268 - 274.
  9. A. Baker, A. Deza, and F. Franek:
    A computational framework for determining run-maximal strings.
    Journal of Discrete Algorithms 20 (2013) pp 43 - 50.
  10. A. Deza and F. Franek:
    On singularities of extremal periodic strings.
    Formal Aspects of Computing, Shaker (2013) 125 - 134.
  11. A. Deza, F. Franek, and M.J. Liu:
    On a conjecture of Erdos for multiplicities of cliques.
    Journal of Discrete Algorithms 17 (2012) 9 - 14.
  12. A. Baker, A. Deza, and F. Franek:
    On the structure of run-maximal strings.
    Journal of Discrete Algorithms 10 (2012) 10 - 14.
  13. F. Franek, R. C.G. Fuller, J. Simpson, and W.F.Smyth
    More Results on Overlapping Squares
    Journal of Discrete Algorithms, 17 (2012) 2-8.
  14. F. Franek and M. Jiang
    Crochemore's repetitions algorithm revisited - computing runs.
    International Journal of Foundations in Computer Science 2, 23 (2012), 389-401
  15. A. Deza, F. Franek, W. Hua, M. Meszka, and A. Rosa:
    Solutions to the Oberwolfach problem for orders 18 to 40.
    Journal of Combinatorial Mathematics and Combinatorial Computing 74 (2010) 95 - 102.
  16. A. Dudek, F. Franek and V. Rodl
    Cliques in Steiner Systems
    Mathematica Slovaca, Volume 59 (2009), Number 1, pp 109-120
  17. Franek and Q. Yang
    An asymprotic lower bound for the maximal number of runs in a string
    International Journal of Foundations in Computer Science, Volume 19 (2008),
    Number 1,  pp195-203, [pdf]
  18. F. Franek, C. G. Jennings, and W.F. Smyth
    A simple fast hybrid Pattern-Matching Algorithm

    Journal of Discrete Algorithms
    , 5 (2007), pp. 682-695, [pdf]
  19. F. Franek and W.F. Smyth
    Reconstructing a suffix array
    International Journal of Foundations in Computer Science
    Volume 17 (2006), Number 6, pp. 1281-1295, [ps] or [pdf]
  20. F. Franek, J. Jiang,  and W.F. Smyth
    Two-Pattern Strings II -- Frequency of Occurrence and Substring Complexity
    Journal of Discrete Algorithms 5 (2007), pp. 739-748, [ps] or [pdf]
  21. F. Franek and W.F. Smyth
    Sorting suffixes of two-pattern strings
    International Journal of Foundations in Computer Science, Volume 16 (2006),
    Number 6, pp. 1135-1144,
    [ps] or [pdf]
  22. F. Franek, J. Holub, and A. Rosa
    Two-factorizations of small complete graphs II: the case of 13 vertices
    Journal of Combinatorial Mathematics and Combinatorial Computing 51
    (2004), pp. 89-94, [ps] or [pdf]
  23. E.R.Sykes and F.Franek
    A Prototype for an Intelligent Tutoring System for Students Learning to Program in Java
    International Journal of Computers and Applications. Vol 1, (2004), pp. 35-43 [pdf]
  24. F. Franek, W.F. Smyth, and Y. Tang
    Computing all repeats using suffix arrays
    Journal of Automata, Languages and Combinatorics 8 (2003) 4, 579–591.
  25. F. Franek, J. Holub, W.F. Smyth, and X. Xiao
    Computing quasi suffix arrays
    Journal of Automata, Languages and Combinatorics 8 (2003) 4, 593–606.
  26. F. Franek, W. Lu, and W.F. Smyth
    Two-Pattern Strings I - A Recognition Algorithm
    Journal of Discrete Algorithms 1 (2003), pp 445-460  [ps] or [pdf]
  27. F. Franek, W.F. Smyth, and X. Xiao
    A note on Crochemore's repetitions algorithms -- a fast space-efficient approach
    Nordic Journal of Computing 10 (2003), pp. 21-28,  [ps] or [pdf]
  28. F. Franek, S. Gao, W. Lu, P. J. Ryan, W. F. Smyth, Y. Sun, and L. Yang
    Verifying a border array in linear time
    J. Combinatorial Math. and Combinatorial Computing, 42 (2002), pp. 223-236.   [ps] or  [pdf]
  29. F. Franek
    A Note on Erdos' conjecture on multiplicities of complete subgraphs,
    Lower upper Bound for cliques of size 6

    Combinatorica, No. 3, Vol. 22 (2002), pp. 451-454, [ps] or [pdf]
  30. F. Franek, T.S. Griggs, C.C. Lindner, A. Rosa
    Completing the spectrum of 2-chromatic S(2,4,v)
    Discrete Mathematics, 247 (2002), pp. 225-228,   [ps] or [pdf]
  31. F. Franek, A. Karaman, and W.F. Smyth
    Repetitions in Sturmian Strings
    Theoretical Computer Science, 249 (2002), pp. 289-303,  [ps] or [pdf]
  32. F. Franek, M.J. Grannell, T.S. Griggs, A. Rosa
    On Large Sets of v-1 L-intersecting Steiner Triple Systems of Order v
    Designs, Codes, and Cryptography, 26 (2002), pp. 243-256,  [ps] or [pdf]
  33. F. Franek, D. Froncek, and A. Rosa
    Imbalance in tournament designs
    Australasian Journal of Combinatorics, 23 (2001), pp. 237-251,  [ps] or [pdf]
  34. F. Franek and A. Rosa
    Two-factorizations of small complete graphs
    Journal of Statistical Planning and Inference, 86 (2000), pp. 435-442,  [ps] or [pdf]
  35. F. Franek
    On cliques in spanning graphs of projective Steiner triple systems
    Journal of Combinatorial Designs, 8 (2000), pp. 157-165, [ps] or [pdf]
  36. B. Balcar, F. Franek, and J. Hruska
    Exhaustive zero-convergence structures on Boolean Algebras
    Acta Universitatis Carolinae - Matematica et Physica, Charles University, Prague, Czech Republic,
    No. 2, Vol. 40 (1999), pp. 27-41, [ps] or [pdf]
  37. B. Balcar and F. Franek
    Structural Properties of Universal Minimal Dynamical Systems for Discrete Semigroups
    Transactions of the American Mathematical Society, No. 5, Vol. 349 (1997), pp. 1697-1727
    [ps] or [pdf]
  38. I.J. Dejter, F. Franek, E. Mendelsohn, and A. Rosa
    Triangles in 2-Factorizations
    Journal of Graph Theory, 26 (1997), pp. 83-94,  [ps] or [pdf]
  39. F. Franek, T.S. Griggs, and A. Rosa
    Large Sets of Mutually Almost Disjoint Steiner Triple Systems Not From Steiner Quadruple Systems
    Designs, codes and cryptography, 12 (1997), pp. 59-67,   [ps] or [pdf]
  40. I. Bruha and F. Franek
    Comparison of various routines for unknown attribute value processing: the covering paradigm
    International Journal of Pattern Recognition and Artificial Intelligence, No. 8. Vol. 10 (1996),
    pp. 939-955,
     [ps] or [pdf]
  41. I.J. Dejter, F. Franek, and A. Rosa
    A completion conjecture for Kirkman triple systems
    Utilitas Mathematica, 50 (1996), pp. 97-102,  [ps] or [pdf]
  42. F. Franek, R. Mathon, and A. Rosa
    Maximal Sets of Triangle-Factors in K15
    Journal of Combinatorial Mathematics and Combinatorial Computing, 17 (1995), pp. 111-124
  43. F. Franek
    Isomorphisms of Infinite Steiner Triple Systems
    Ars Combinatoria, 38 (1994), pp. 7-25,  [ps] or [pdf]
  44. F. Franek and V. Rodl
    2-Colorings of complete graphs with a small number of monochromatic K4 subgraphs
    Discrete Mathematics, 114 (1993),  pp. 199-203, [ps] or [pdf]
  45. F. Franek and V. Rodl
    Ramsey Problem on Multiplicities of Complete Subgraphs in Nearly Quasirandom Graphs
    Graphs and Combinatorics, 8 (1992), pp. 299-308, [ps] or [pdf]
  46. F. Franek, R. Mathon, and A. Rosa
    Maximal Partial Triple Systems of Order 13 With a Quadratic Leave: The Case of Nine Edges
    Journal of Combinatorial Mathematics and Combinatorial Computing, 11 (1992), pp. 55-60
  47. F. Franek, R. Mathon, and A. Rosa
    On a class of linear spaces with 16 points
    Ars Combinatorica, 31 (1991), pp. 97-104, [ps] or [pdf]
  48. F. Franek, R. Mathon, R.C. Mullin, and A. Rosa
    Journal of Combinatorial Mathematics and Combinatorial Computing, 8 (1990), pp. 89-96
  49. F. Franek, R. Mathon, and A. Rosa
    Maximal Partial Triple Systems With Hexagonal Leave
    Journal of Combinatorial Mathematics and Combinatorial Computing, 5 (1989), pp. 105-118
  50. B. Balcar and F. Franek
    Completion of Factor Algebras of Ideals
    Proceedings of American Mathematical Society, 100 (1987), pp. 205-212
    fast view by pages or download (slow) zipped pdf file [ideals.pdf.zip]
  51. F. Franek
    Isomorphisms of Trees
    Proceedings of American Mathematical Society, 95 (1985), pp. 95-100
    fast view by pages or download (slow) zipped pdf file [trees.pdf.zip]
  52. F. Franek
    Certain Values of Completeness and Saturatedness of a Uniform Ideal Rule out
    Certain Sizes of the Underlying Index Set
    Canadian Mathematical Bulletin, 28 (1985), pp. 501-504
    fast view by pages or download (slow) zipped pdf file [certain.pdf.zip]
  53. B. Balcar and F. Franek
    Independent families in complete Boolean algebras
    Transactions of the American Mathematical Society, No. 2, Vol. 274 (1982), pp. 607-618
    fast view by pages or download (slow) zipped pdf file [semifree.pdf.zip]